A Re-Examination of the Roberts Example of a Compact Convex Set Without Extreme Points.

N.T. Peck; N.J. Kaiton

Mathematische Annalen (1980)

  • Volume: 253, page 89-102
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Peck, N.T., and Kaiton, N.J.. "A Re-Examination of the Roberts Example of a Compact Convex Set Without Extreme Points.." Mathematische Annalen 253 (1980): 89-102. <http://eudml.org/doc/163466>.

@article{Peck1980,
author = {Peck, N.T., Kaiton, N.J.},
journal = {Mathematische Annalen},
keywords = {compact convex set without extreme points; Orlicz function space with trivial dual; F-spaces in which the Krein-Milman theorem fails; needlepoint; Radon-Nikodym property},
pages = {89-102},
title = {A Re-Examination of the Roberts Example of a Compact Convex Set Without Extreme Points.},
url = {http://eudml.org/doc/163466},
volume = {253},
year = {1980},
}

TY - JOUR
AU - Peck, N.T.
AU - Kaiton, N.J.
TI - A Re-Examination of the Roberts Example of a Compact Convex Set Without Extreme Points.
JO - Mathematische Annalen
PY - 1980
VL - 253
SP - 89
EP - 102
KW - compact convex set without extreme points; Orlicz function space with trivial dual; F-spaces in which the Krein-Milman theorem fails; needlepoint; Radon-Nikodym property
UR - http://eudml.org/doc/163466
ER -

NotesEmbed ?

top

You must be logged in to post comments.